The Right Eye Was Red From Being Pricked By A Pen?

.. I want to ask this .. my right eye is a bit red .. because I was stuck with a pen .. then I gave eye drops “INSTO ” but why is it a bit sore huh … do you have a SOLUTION? I’m afraid what will happen ..

1 Answer:

Hi David,


Pen pierced eye is a condition of mechanical trauma to the eye. Traumatic conditions in the eye like this should be examined by a doctor to determine whether there is damage to the eye that is dangerous or not. After trauma to the eye, you should not give eye drops until you make sure that the eye condition is safe using eye drops that are sold freely by doctors.


Mechanical trauma to the eye can be harmless, for example in the form of sub-conjunctival hemorrhage, but it can also be more dangerous, for example corneal ulcers, keratitis, hyphema, corneal edema, iridoplegia, lens subluxation, to retinal detachment. The eye sores can also become infected.


Therefore, I suggest that you check with an ophthalmologist first so that further examinations can be carried out to confirm the condition of your eyes. If necessary, an examination using a slit lamp and an ophthalmoscope. Then the doctor can provide the right treatment for you according to the results of your examination. Handling can be with drugs to surgery if the trauma is severe or to cause eye problems.


While waiting to see the doctor, you can do the following tips:

Avoid giving any drops without a doctor's recommendation, over-the-counter drops are generally intended for mild eye irritation or dry eyes, not for trauma to the eye.
Protect your eyes from bright light and dust, for example by wearing sunglasses
Don't rub your eyes
Rest your eyes

Hope this helps,


Thank you

: by

Related Question

Safety Of Taking Emergency Birth Control Pills To Prevent Pregnancy?

Safety Of Taking Emergency Birth Control Pills To Prevent Pregnancy?

(1 year ago)

1 day after my wife’s menstruation, I do not know if the KB injection is effective after 7 days after installation, and 1 day after the KB injection we have intercourse, we a...

Side Effects That Appear After Radiation Therapy In People With Cervical Cancer?

Side Effects That Appear After Radiation Therapy In People With Cervical Cancer?

(9 months ago)

want to ask, what drugs to cure the side effects of cervical cancer rays? and what foods should not be eaten...

How To Deal With Abscesses On The Skin?

How To Deal With Abscesses On The Skin?

(1 year ago)

Hello I got an abscess but the black one has been missing for only a few days but there still appears pus and reddish red swelling...

Leave a Reply

Your email address will not be published. Required fields are marked *